Monotonicity properties of interpolation spaces

Michael Cwikel Centre Scientifique d’Orsay, Université de Paris-Sud

TBD mathscidoc:1701.332442

Arkiv for Matematik, 14, (1), 213-236, 1976.1
For any interpolation pair ($A$_{0}$A$_{1}), Peetre’s$K$-functional is defined by: $$K\left( {t,a;A_0 ,A_1 } \right) = \mathop {\inf }\limits_{a = a_0 + a_1 } \left( {\left\| {a_0 } \right\|_{A_0 } + t\left\| {a_1 } \right\|_{A_1 } } \right).$$
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 280 downloads ] [ 0 comments ]
@inproceedings{michael1976monotonicity,
  title={Monotonicity properties of interpolation spaces},
  author={Michael Cwikel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458857618251},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={213-236},
  year={1976},
}
Michael Cwikel. Monotonicity properties of interpolation spaces. 1976. Vol. 14. In Arkiv for Matematik. pp.213-236. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458857618251.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved